# SDR MALA040589

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 14,344 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 2715
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK 61-2275-1 SN/2715 WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE DEEP CYCLED AND PASSES CMM CHECKS. A/C RETURNED TO SERVICE 9/14/04.  REFER TO WO NR 375413 FOR ADDITIONAL INFORMATION.
